Nigmatullin, Raoul R.Khamzin, Airat A.Baleanu, Dumitru2017-04-242017-04-242016Nigmatullin, R.R., Khamzin, A.A., Baleanu, D. (2016). On the Laplace integral representation of multivariate Mittag-Leffler functions in anomalous relaxation. Mathematical Methods In The Applied Sciences, 39(11), 2983-2992. http://dx.doi.org/10.1002/mma.37460170-4214http://hdl.handle.net/20.500.12416/1577In the given paper, a special method of representation of the Mittag-Leffler functions and their multivariate generalizations in the form of the Laplace integrals is suggested. The method is based on the usage of the generalized multiplication Efros theorem. The possibilities of a new method are demonstrated on derivation of the integral representations for relaxation functions used in the anomalous dielectric relaxation in time domain.eninfo:eu-repo/semantics/closedAccessMittag-Leffler FunctionsGeneralized Multiplication Efros TheoremAnomalous Dielectric RelaxationFractional KineticsLaplace TransformOn the Laplace integral representation of multivariate Mittag-Leffler functions in anomalous relaxationOn the Laplace Integral Representation of Multivariate Mittag-Leffler Functions in Anomalous RelaxationArticle39112983299210.1002/mma.3746